| Model Number |
E360 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator had an oxygen (o2) leakage.The ventilator was not in use on a patient at the time of the reported event.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair was completed at a non-medtronic location and the service provider (sp) found the leakage inside the ventilator, opening up the ventilator found the tubing disconnected.The se tightened all the connection and resolved the issue.The device works satisfactorily now.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.